Image analysis by Tchebichef moments

Mukundan, Ramakrishnan and Lee, Poh Aun (2001) Image analysis by Tchebichef moments. IEEE Transactions on Image Processing, 10 (9). pp. 1357-1364. ISSN 1057-7149

[img] Text
1927.pdf
Restricted to Repository staff only

Download (217kB)
Official URL: http://dx.doi.org/10.1109/83.941859

Abstract

This paper introduces a new set of orthogonal moment functions based on the discrete Tchebichef polynomials. The Tchebichef moments can be effectively used as pattern features in the analysis of two-dimensional images. The implementation of moments proposed in this paper does not involve any numerical approximation, since the basis set is orthogonal in the discrete domain of the image coordinate space. This property makes Tchebichef moments superior to the conventional orthogonal moments such as Legendre moments and Zernike moments, in terms of preserving the analytical properties needed to ensure information redundancy in a moment set. The paper also details the various computational aspects of Tchebichef moments and demonstrates their feature representation capability using the method of image reconstruction.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Computing and Informatics (FCI)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 09 Sep 2011 03:07
Last Modified: 03 Mar 2015 03:24
URI: http://shdl.mmu.edu.my/id/eprint/2686

Actions (login required)

View Item View Item